uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Dynkin Games With Heterogeneous Beliefs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Univ Technol Sydney, POB 123, Broadway, NSW 2007, Australia..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2017 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 54, no 1, 236-251 p.Article in journal (Refereed) Published
Abstract [en]

We study zero-sum optimal stopping games (Dynkin games) between two players who disagree about the underlying model. In a Markovian setting, a verification result is established showing that if a pair of functions can be found that satisfies some natural conditions, then a Nash equilibrium of stopping times is obtained, with the given functions as the corresponding value functions. In general, however, there is no uniqueness of Nash equilibria, and different equilibria give rise to different value functions. As an example, we provide a thorough study of the game version of the American call option under heterogeneous beliefs. Finally, we also study equilibria in randomized stopping times.

Place, publisher, year, edition, pages
2017. Vol. 54, no 1, 236-251 p.
Keyword [en]
Dynkin game, heterogeneous belief, multiple Nash equilibria, optimal stopping theory
National Category
Other Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-287358DOI: 10.1017/jpr.2016.97ISI: 000399075200016OAI: oai:DiVA.org:uu-287358DiVA: diva2:922636
Funder
Swedish Research Council
Available from: 2016-04-24 Created: 2016-04-24 Last updated: 2017-05-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ekström, ErikLeniec, Marta
By organisation
Analysis and Probability Theory
In the same journal
Journal of Applied Probability
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 167 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf